Alert archive / Colorado / Flash Flood Warnings in 2021

Flash Flood Warning 58, NWS Grand Junction, CO

July 29, 2021Montezuma County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jul 29, 2021, 4:43 PM MDT for Montezuma County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2021, 4:43 PM MDT (22:43 UTC)
Expired
Jul 29, 2021, 7:45 PM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

County Montezuma County, CO

The radar

The Grand Junction radar (KGJX), 165 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WGUS55 KGJT 292243
FFWGJT
COC083-300145-
/O.NEW.KGJT.FF.W.0058.210729T2243Z-210730T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Junction CO
443 PM MDT Thu Jul 29 2021

The National Weather Service in Grand Junction has issued a

* Flash Flood Warning for...
  Northern Montezuma County in southwestern Colorado...

* Until 745 PM MDT.

* At 443 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 1.3 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northern Montezuma County

This includes the following highways...
	Colorado 145 between mile markers 29 and 37.

This includes the following streams and drainages...
  Dolores River, Taylor Creek, Lost Canyon Creek, Lado, Rio, Bear 
  Creek, Pipe Creek, Little Taylor Creek and Priest Gulch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3758 10812 3756 10820 3755 10829 3759 10827
      3760 10820 3762 10813

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-1.3 INCHES IN 1 HOUR

$$

NL
2 follow-up statements
995 
WGUS75 KGJT 300013
FFSGJT

Flash Flood Statement
National Weather Service Grand Junction CO
613 PM MDT Thu Jul 29 2021

COC083-300145-
/O.CON.KGJT.FF.W.0058.000000T0000Z-210730T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montezuma CO-
613 PM MDT Thu Jul 29 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS 
EVENING FOR NORTHERN MONTEZUMA COUNTY...

At 613 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain have moved out of the area. However, water will take more time 
to recede, so the warning continues.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Northern Montezuma County

This includes the following highways...
	Colorado 145 between mile markers 29 and 37.

This includes the following streams and drainages...
  Dolores River, Taylor Creek, Lost Canyon Creek, Lado, Rio, Bear 
  Creek, Pipe Creek, Little Taylor Creek and Priest Gulch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3758 10812 3756 10820 3755 10829 3759 10827
      3760 10820 3762 10813

FLASH FLOOD...RADAR INDICATED

$$

NL
263 
WGUS75 KGJT 300139
FFSGJT

Flash Flood Statement
National Weather Service Grand Junction CO
739 PM MDT Thu Jul 29 2021

COC083-300149-
/O.EXP.KGJT.FF.W.0058.000000T0000Z-210730T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montezuma CO-
739 PM MDT Thu Jul 29 2021

...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT THIS EVENING FOR 
NORTHERN MONTEZUMA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 1200 AM MDT for a 
portion of southwest Colorado.

LAT...LON 3758 10812 3756 10820 3755 10829 3759 10827
      3760 10820 3762 10813

$$

JDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 4:10 PM MDT, 33 minutes earlier.

Area forecast discussion, Jul 29, 4:10 PM MDT, 33 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
410 PM MDT Thu Jul 29 2021

.SHORT TERM...(Tonight through Friday night)
Issued at 410 PM MDT Thu Jul 29 2021

High pressure remained over the southern Plains today while
counter-clockwise flow around the feature continued to carry
moisture north and northeastward across the region. Those well
versed in the region's climatology will recognize this as a
classic monsoon burst pattern. However, today there is an added
bonus in the form of mid-level shortwave trough moving northward
with the flow which has helped fire strong storms across southwest
Colorado and southeast Utah early this afternoon.

Favorable lift from the short-wave trough favors heavy rain over
the southwest corner of the forecast area, with CAMS indicating
potential mesoscale convective system in the evening. Therefore,
current Flash Flood Watch appears to be on track, especially in
light of current radar trends. This does not suggest that showers
and thunderstorms will be confined to the Four Corners region, as
there is ample moisture available for scattered to numerous storms
for most locations. The morning GJT sounding contained 1.08" of
precipitable water which is over 150 percent of normal so heavy
rain is also possible outside of the watch area, though flash
flooding is more likely to be confined to burn scars and localized
unstable steep terrain. Forcing associated with the trough is
likely to keep nocturnal storms going across northeast Utah and
northwest Colorado until near sunset.

Flow turns more southerly on Friday and deep subtropical moisture
will continue to stream across the region fueling another round of
showers and thunderstorms from late morning through the afternoon.
However, focus shifts to the Colorado mountains and adjacent
valleys in the absence of any significant dynamic forcing.
Moisture depth remains nearly unchanged so when considering
antecedent rainfall, decided to extend the Flash Flood Watch over
the San Juan Mountains northward across the central mountains, the
upper Colorado River Basin and the northern mountains as the
potential for mudslides and debris flows rises significantly
across burn scars within the region. Storms will continue well
into the evening before diminishing later in the night.

Temperatures trend lower tomorrow in response to increased
moisture and cloud cover, though overnight lows will be more
moderate.

.LONG TERM...(Saturday through Thursday)
Issued at 410 PM MDT Thu Jul 29 2021

Similar synoptic pattern will persist through Saturday, which will
maintain a strong monsoonal pull northward across the region. In,
addition weak perturbations wiggling through the western periphery
of the high will work in conjunction with ample moisture,
instability and lift to generate organized convection in the
afternoon/evening hours. The heavy rainfall threat continues for
much of the Western Slope as surface PWAT anomalies remain within
the 150-200th percentile. Upper level forcing may assist storm
motion, though as experienced over the last several days, expect
storms to fire off higher terrain with evening convection largely
driven by unresolved outflow boundaries from afternoon storms.

Atmospheric conditions will start to deviate on Sunday as the broad
trough along the eastern half of the CONUS and PacNW low start to
pinch the ridge along the spine of the Rockies. The CWA will be
sandwiched along the ridge axis with southerly winds streaming
across western Utah and northerly flow driving south along the Front
Range. The plume of tropical moisture will be squished overhead,
maintaining another round of heavy rain and slow moving storms. The
deepening low over the PacNW finally drives ridging eastward as a
series of shortwave troughs ripple across the Northern Rockies. Dry
northwest flow starts eroding mid-level moisture as early as
Tuesday, cutting off our monsoonal tap. However, it will take more
than one day to erode completely through ample, low-level moisture
in place (all we'll need for afternoon convection is a little
daytime heating to generate orographic lift and tap into the
lingering instability aloft). Models tend to dry out mountainous
terrain a little too quickly, so anticipate active weather to
continue each afternoon over higher terrain...Although, widespread
coverage will deplete substantially by the later half of the week.

In response to the monsoonal surge, max temperatures dip below
normal Saturday through Tuesday. Highs will rebound back to or above
normal temps as the ridge axis slides east of the Divide by the end
of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1139 AM MDT Thu Jul 29 2021

Plenty of sun across the south to allow storms to fire by early
afternoon. Storms will initially be over the high terrain and then
move into adjacent valleys through the late afternoon and evening
across the entire CWA with activity continuing overnight across
the central and northern areas as storms move northward. Southwest
Colorado and southeast Utah appear favored for the stronger
storms with potential for heavy rain, gusty outflow winds to 40
mph or higher, and hail. All TAF sites will see VCTS in the
afternoon and evening with potential for a thunderstorm or two at
some point. VFR conditions will prevail for the most part with
brief reductions to MVFR/IFR in heavier rain with stronger storms.

&&

.HYDROLOGY...
Issued at 410 PM MDT Thu Jul 29 2021

Localized areas of heavy rainfall are possible across the area
over the next several days. Places that have had multiple rounds
of rainfall will be more susceptible to flooding. The San Juans,
Paradox Valley, Uncompahgre Plateau, the Red Rock canyon country
of southeast Utah and southwest Colorado including Utah National
Parks and Moab remains a prime area for potential flooding with
best potential for heavy rainfall. Therefore, the Flash Flood
Watch has been expanded to include these areas of southeast/east-
central Utah as well as those portions of southwest Colorado
mentioned above. The Flash Flood Watch for the San Juans remains
in effect.

Deep moisture will continue to surge northward with the focus on
western Colorado on Friday. In coordination with surrounding
forecast offices and WPC, have expanded the Flash Flood Watch
northward from the San Juans to include the central and northern
mountains and the upper Colorado River Basin.

Additional monsoonal moisture will stream into the region through
mid next week. This will result in more widespread storm coverage
and continued threat for heavy rainfall and training storms.
Additional Flash Flood Watches may be needed so please stay up to
date on the latest forecast.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...Flash Flood Watch until midnight MDT tonight for COZ017>021.

     Flash Flood Watch from Friday morning through Friday evening for
     COZ004-008>010-012-013-018-019.

UT...Flash Flood Watch until midnight MDT tonight for UTZ022-027>029.

&&

SHORT TERM...NL
LONG TERM...ERW
AVIATION...TGJT
HYDROLOGY...TGJT
Hazardous weather outlook, Jul 29, 4:57 AM MDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
457 AM MDT Thu Jul 29 2021

COZ001>014-017>023-UTZ022>025-027>029-301100-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
457 AM MDT Thu Jul 29 2021

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms will become more widespread today,
beginning over the high terrain by late morning and drifting into
lower elevations late afternoon into the evening. Lightning and
heavy rainfall will be the main threats along with gusty outflow
winds and hail in the stronger storms. Flash flooding is possible
with heavy rainfall over portions of southwest Colorado and
southeast Utah. Storms will continue into the overnight hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily scattered to numerous showers and thunderstorms can be
expected each day with monsoon moisture entrenched across the
area. Storm activity and coverage looks to increase late this
week into the weekend with better potential for storms to last
through the overnight hours. Moderate to heavy rain, gusty winds
and lightning will be the primary threats with storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jul 29, 1:43 PM MDT, 3 hours before
Special Weather Statement
National Weather Service Grand Junction CO
143 PM MDT Thu Jul 29 2021

COZ017-292030-
Uncompahgre Plateau/Dallas Divide CO-
143 PM MDT Thu Jul 29 2021

...SPECIAL WEATHER STATEMENT...

At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of Grand Junction, moving north at 10 mph.

Pea size  hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Mesa
County.

This includes Colorado 141 between mile markers 132 and 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3871 10849 3868 10853 3868 10859 3890 10883
      3897 10862
TIME...MOT...LOC 1943Z 161DEG 8KT 3881 10864

ERW
Special weather statement, Jul 29, 2:02 PM MDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
202 PM MDT Thu Jul 29 2021

COZ019-020-292045-
Southwest San Juan Mountains CO-
Paradox Valley/Lower Dolores River CO-
202 PM MDT Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DOLORES AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 245 PM MDT...

At 202 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Norwood, or 46 miles east of Monticello, moving
northwest at 10 mph.

Half inch  hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Dolores and northwestern San Miguel Counties.

This includes Colorado 141 between mile markers 33 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3794 10878 3792 10879 3794 10879 3814 10861
      3789 10838 3784 10844
TIME...MOT...LOC 2002Z 126DEG 10KT 3790 10849

JDC
Special weather statement, Jul 29, 2:04 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
204 PM MDT Thu Jul 29 2021

COZ019-021-292045-
Southwest San Juan Mountains CO-Four Corners/Upper Dolores River CO-
204 PM MDT Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOLORES AND NORTH CENTRAL
MONTEZUMA COUNTIES UNTIL 245 PM MDT...

At 204 PM MDT, Doppler radar was tracking a strong thunderstorm near
Dolores, or 36 miles northwest of Durango, moving northwest at 10
mph.

Half inch  hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dolores.

This includes Colorado 145 between mile markers 10 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3754 10837 3744 10841 3753 10871 3774 10858
TIME...MOT...LOC 2004Z 115DEG 7KT 3751 10847

JDC
Special weather statement, Jul 29, 3:33 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
333 PM MDT Thu Jul 29 2021

COZ017-292215-
Uncompahgre Plateau/Dallas Divide CO-
333 PM MDT Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OURAY AND SOUTH
CENTRAL MONTROSE COUNTIES UNTIL 415 PM MDT...

At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Loghill Village, or 19 miles south of Montrose, moving
west at 25 mph.

Frequent cloud to ground lightning, nickel size hail and winds in
excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of northwestern Ouray
and south central Montrose Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3829 10789 3819 10781 3809 10811 3830 10823
TIME...MOT...LOC 2133Z 069DEG 22KT 3820 10795

15
Local storm report, Jul 29, 4:38 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
438 PM MDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     DEBRIS FLOW      1 NNW REDSTONE          39.19N 107.24W
07/29/2021                   PITKIN             CO   LAW ENFORCEMENT

            MUDSLIDE ACROSS HIGHWAY 133 NEAR REDSTONE.

&&

JDC

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:00 PM MDTSevere Thunderstorm WarningGJTDelta, Mesa30 min
Jul 28, 6:30 PM MDTSevere Thunderstorm WarningGJTGarfield, Mesa60 min
Jul 28, 6:32 PM MDTFlash Flood WarningGJTMesa54 min
Jul 28, 7:21 PM MDTFlash Flood Warning Considerable damage threatGJTGarfield, Mesa46 min
Jul 28, 7:31 PM MDTAreal Flood AdvisoryGJTMesa119 min
Jul 28, 7:32 PM MDTSpecial Weather StatementGJTMesa43 min
Jul 29, 1:43 PM MDTSpecial Weather StatementGJTMesa47 min
Jul 29, 2:02 PM MDTSpecial Weather StatementGJTSan Miguel43 min
Jul 29, 2:04 PM MDTSpecial Weather StatementGJTDolores41 min
Jul 29, 2:36 PM MDTAreal Flood AdvisoryGJTDolores, San Miguel3 hr
Jul 29, 2:53 PM MDTAreal Flood AdvisoryGJTArchuleta112 min
Jul 29, 3:07 PM MDTSevere Thunderstorm WarningGJTMontezuma23 min
Jul 29, 3:18 PM MDTSevere Thunderstorm WarningGJTMontrose, San Miguel27 min
Jul 29, 3:28 PM MDTSevere Thunderstorm WarningGJTMontezuma32 min
Jul 29, 3:33 PM MDTSpecial Weather StatementGJTOuray42 min
Jul 29, 3:47 PM MDTFlash Flood WarningGJTSan Miguel3 hr
Jul 29, 3:52 PM MDTSevere Thunderstorm WarningGJTMontezuma23 min
Jul 29, 4:11 PM MDTFlash Flood WarningGJTPitkin4 hr
Jul 29, 4:12 PM MDTFlash Flood Warning Considerable damage threatGJTEagle, Garfield66 min
Jul 29, 4:54 PM MDTSpecial Weather StatementGJTDelta51 min
Jul 29, 4:54 PM MDTSpecial Weather StatementGJTMontezuma51 min
Jul 29, 4:58 PM MDTAreal Flood AdvisoryGJTMontezuma3 hr
Jul 29, 5:10 PM MDTSpecial Weather StatementGJTGarfield50 min
Jul 29, 5:11 PM MDTSpecial Weather StatementGJTDolores49 min
Jul 29, 5:14 PM MDTSpecial Weather StatementGJT46 min
Jul 29, 5:29 PM MDTSpecial Weather StatementGJTMontezuma46 min
Jul 29, 5:34 PM MDTAreal Flood AdvisoryGJTMontezuma3 hr
Jul 29, 5:44 PM MDTSpecial Weather StatementGJTGarfield46 min

Nearby

Flash Flood Warnings in Colorado, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.